Integral Equations and Operator Theory

, Volume 76, Issue 1, pp 55–79

Singular Integrals on Product Homogeneous Groups



We consider singular integral operators with rough kernels on the product space of homogeneous groups. We prove Lp boundedness of them for \({p \in (1,\infty)}\) under a sharp integrability condition of the kernels.

Mathematics Subject Classification (2010)

Primary 42B20 


multiple singular integrals homogeneous groups 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Al-Qassem H., Pan Y.: L p boundedness for singular integrals with rough kernels on product domains. Hokkaido Math. J. 31, 555–613 (2002)MathSciNetMATHGoogle Scholar
  2. 2.
    Al-Salman A., Al-Qassem H., Pan Y.: Singular integrals on product domains. Indiana Univ. Math. J. 55, 369–387 (2006)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Calderón A.P., Torchinsky A.: Parabolic maximal functions associated with a distribution. Adv. Math. 16, 1–64 (1975)MATHCrossRefGoogle Scholar
  4. 4.
    Calderón A.P., Zygmund A.: On singular integrals. Am. J. Math. 78, 289–309 (1956)MATHCrossRefGoogle Scholar
  5. 5.
    Chen Y., Ding Y., Fan D.: A parabolic singular integral operator with rough kernel. J. Aust. Math. Soc. 84, 163–179 (2008)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Christ M.: Hilbert transforms along curves I Nilpotent groups. Ann. Math. 122, 575–596 (1985)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Coifman, R.R., Weiss, G.: Analyse harmonique non-commutative sur certains espaces homogenes. Lecture Notes in Math. 242, Springer-Verlag, Berlin and New York (1971)Google Scholar
  8. 8.
    Ding Y., Wu X.: Littlewood-Paley g-functions with rough kernels on homogeneous groups. Studia Math. 195, 51–86 (2009)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Duoandikoetxea J.: Multiple singular integrals and maximal functions along hypersurfaces. Ann. Inst. Fourier 36, 185–206 (1986)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Duoandikoetxea J., Rubiode Francia J.L.: Maximal and singular integral operators via Fourier transform estimates. Invent. Math. 84, 541–561 (1986)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Fefferman R., Stein E.M.: Singular integrals on product spaces. Adv. Math. 45, 117–143 (1982)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Folland G.B., Stein E.M.: Hardy Spaces on Homogeneous Groups. Princeton University Press, Princeton (1982)MATHGoogle Scholar
  13. 13.
    Nagel A., Stein E.M.: Lectures on Pseudo-Differential Operators, Mathematical Notes 24. Princeton University Press, Princeton (1979)Google Scholar
  14. 14.
    Ricci F., Stein E.M.: Harmonic analysis on nilpotent groups and singular integrals, I. Oscillatory integrals. J. Func. Anal. 73, 179–194 (1987)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Ricci F., Stein E.M.: Harmonic analysis on nilpotent groups and singular integrals, II: Singular kernels supported on submanifolds. J. Func. Anal. 78, 56–84 (1988)MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Rivière N.: Singular integrals and multiplier operators. Ark. Mat. 9, 243–278 (1971)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Sato S.: Estimates for singular integrals and extrapolation. Studia Math. 192, 219–233 (2009)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Sato S.: Estimates for singular integrals along surfaces of revolution. J. Aust. Math. Soc. 86, 413–430 (2009)MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    Sato S.: Weak type (1,1) estimates for parabolic singular integrals. Proc. Edinb. Math. Soc. 54, 221–247 (2011)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    Sato S.: A note on L p estimates for singular integrals. Sci. Math. Jpn. 71, 343–348 (2010)MathSciNetMATHGoogle Scholar
  21. 21.
    Sato S.: Estimates for singular integrals on homogeneous groups. J. Math. Anal. Appl. 400, 311–330 (2013)MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Seeger A.: Singular integral operators with rough convolution kernels. J. Am. Math. Soc. 9, 95–105 (1996)MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    Stein E.M.: Harmonic Analysis: Real-Variable Methods, Orthogonality and Oscillatory Integrals. Princeton University Press, Princeton (1993)MATHGoogle Scholar
  24. 24.
    Stein E.M., Wainger S.: Problems in harmonic analysis related to curvature. Bull. Am. Math. Soc. 84, 1239–1295 (1978)MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    Tao T.: The weak-type (1,1) of Llog L homogeneous convolution operator. Indiana Univ. Math. J. 48, 1547–1584 (1999)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Laboratory of Mathematics and Complex Systems (BNU), Ministry of Education, School of Mathematical SciencesBeijing Normal UniversityBeijingPeople’s Republic of China
  2. 2.Department of Mathematics, Faculty of EducationKanazawa UniversityKanazawaJapan

Personalised recommendations